Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Dodge City, KS

June 12, 2009Clark County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2009, 3:57 AM CDT for Clark County, Meade County, Kansas. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2009, 3:57 AM CDT (08:57 UTC)
Expired
Jun 12, 2009, 4:45 AM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Clark County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:00 AM CDTHAIL 11 Nne Meade, KSMETAL SIDING ON THE NORTH SIDE OF THE HOUSE WAS DAMAGED BY THE HAIL.
Jun 12, 4:05 AM CDTHAIL 1Meade, KS
Jun 12, 4:15 AM CDTHAIL 19 Sse Fowler, KS
Jun 12, 4:30 AM CDTTSTM WND GST 602 Wnw Englewood, KS
Jun 12, 4:55 AM CDTHAIL 1.752 Wsw Acres, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 120857
SVRDDC
KSC025-119-120945-
/O.NEW.KDDC.SV.W.0113.090612T0857Z-090612T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
357 AM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN SOUTHWEST KANSAS.
  NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 445 AM CDT

* AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED NEAR MISSLER...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MISSLER...
  MEADE...
  FOWLER...
  RURAL RESIDENCES OF NORTHERN MEADE AND WESTERN CLARK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3746 10008 3729 10001 3728 9985 3701 9990
      3723 10054 3745 10049
TIME...MOT...LOC 0857Z 284DEG 32KT 3733 10038

$$

18
1 follow-up statement
000 
WWUS53 KDDC 120931
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 AM CDT FRI JUN 12 2009

KSC025-119-120945-
/O.CON.KDDC.SV.W.0113.000000T0000Z-090612T0945Z/
MEADE KS-CLARK KS-
431 AM CDT FRI JUN 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WESTERN CLARK AND NORTHEASTERN MEADE COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER.  THIS STORM WAS LOCATED 13 MILES
SOUTHEAST OF FOWLER...OR 13 MILES SOUTH OF MINNEOLA...MOVING EAST AT
35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FOWLER...
  RURAL RESIDENCES OF NORTHEASTERN MEADE AND WESTERN CLARK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3744 10027 3746 10008 3729 10001 3728 9985
      3701 9990 3717 10037
TIME...MOT...LOC 0931Z 284DEG 32KT 3726 10001

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:39 AM CDT, 18 minutes earlier.

Area forecast discussion, Jun 12, 3:39 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
339 AM CDT FRI JUN 12 2009

.DISCUSSION...

DAYS 1-2...

SHORT TERM FORECAST CHALLENGES CENTER AROUND ON-GOING SEVERE WEATHER
RIGHT NOW.

THE DISCRETE SUPERCELLS WEVE HAD MUCH OF THE NIGHT NOW SEEM TO BE
TRYING TO COALESCE INTO A MCS AS THEY MOVE INTO THE EASTERN HALF OF
MY CWA. AREA OF CONVECTION IS NOW EAST OF A LINE FROM NEAR HAYS TO
NORTH OF LIBERAL. THE STRONGEST ACTIVITY IS NOW CLUSTERED AROUND AND
SSE OF DODGE CITY WITH ANOTHER CLUSTER OVER PAWNEE AND RUSH COUNTY.
GIVEN CURRENT COURSE AND SPEED, EXPECT THIS ACTIVITY TO CONTINUE
INTO THE DAYLIGHT HOURS IN OUR EASTERN COUNTIES AND THEN EXIT BY
AROUND 18Z. AM ALSO WATCHING CONVECTION THAT FLARED OVER NE
COLORADO AND IS NOW MOVING INTO NW KS. THIS COULD CLIP OUR
NORTHERN COUNTIES AS IT PASSES. BUT I HAVE NOTICED THE SOUTHERN
EDGE OF THE CONVECTION WEAKENING SO WILL BUMP UP POPS A LITTLE
MORE IN THE NORTH FOR THIS AM.

ON THE SYNOPTIC SCALE, SW FLOW ALOFT CONTINUES OVER THE CENTRAL
PLAINS AND WILL FOR THE ENTIRE SHORT TERM FORECAST PERIOD. THIS WILL
MAINTAIN LEE TROFINESS DOWNSTREAM FROM THE SPINE OF THE ROCKIES AND
DRAW CONTINUED UPSLOPE LOW LEVEL FLOW ACROSS KANSAS INTO COLORADO.
THUS, THE MOIST REGIME WEVE SEEN FOR THE LAST SEVERAL DAYS WILL
CONTINUE. CONVECTION COULD BOIL ANYWHERE LEFT-OVER BOUNDARIES CREATE
CONVERGENCE BUT ON THE LARGER SCALE, WILL HAVE ONLY TO WATCH FOR
UPPER TRIGGERS TO KICK OFF MORE ORGANIZED CONVECTION.

WITH ALL THE ACTIVITY GOING ON TONIGHT, I THINK WE WILL STAY MIXED
ENOUGH THROUGH THE REMAINDER OF THE NIGHT TO KEEP FROM FOGGING IN
LIKE THE LAST FEW MORNINGS. WE SHOULD SEE THINGS CLEAR OUT FROM THE
WEST THIS MORNING, FOLLOWED BY A DAY WITH SOME SUNSHINE. THINK OUR
FORECAST HIGHS LOOK FINE IN THIS UPSLOPE REGIME SO WILL STAY THE
COURSE. FOR TONIGHT...ANOTHER WAVE MOVES UP THROUGH THE SW FLOW WITH
ANOTHER POTENTIAL ROUND OF CONVECTION TONIGHT. THIS WAVE IS FURTHER
NORTH ON BOTH THE GFS AND NAM BUT THE GFS DOES BRING THE ACTIVITY
ALL THE WAY DOWN TO DODGE CITY. WILL KEEP THE SLIGHT TO LOW CHANCE
POPS WE HAVE GOING AND LET DAY SHIFT EVALUATE FURTHER.

FOR SATURDAY, YET ANOTHER WAVE MOVES UP THROUGH THE SW FLOW AND THIS
TIME, IT ARRIVES MORE DURING THE HEAT OF THE DAY AND THEN CONTINUES
INTO THE NIGHT. WHAT IS NOTICEABLE ABOUT SATURDAYS SCENARIO IS THE
DEEPENING OF THE LOW LEVEL MOISTURE. H85 TDS SURGE ABOVE 15C FOR
MUCH OF SW KS WITH 18C+ TDS MOVING IN SAT NIGHT. THIS SHOULD PROVIDE
PLENTY OF JUICE TO FUEL WHATEVER CONVECTION GETS GOING. THINK THE
GOING BROAD-BRUSHED POPS HAVE IT COVERED. -WRIGHT

DAYS 3-7...

MEDIUM RANGE MODELS STILL IN FAIRLY GOOD AGREEMENT WITH KEEPING A
MEAN TROUGH IN THE SOUTHWEST CONUS AND STRONG MID AND UPPER FLOW
INTO THE CENTRAL AND HIGH PLAINS INTO TUESDAY. THEN RIDGING AND
WARMING RETURN ON WEDNESDAY AND THURSDAY WITH 850MB TEMPS AROUND 30C
BY THURSDAY. SEVERE WEATHER COULD BE A CONCERN NEAR ANY FRONTAL
BOUNDARIES IN WESTERN KANSAS FROM SUNDAY INTO TUESDAY WITH GOOD MID
AND UPPER LEVEL WIND SUPPORT AND DEWPOINTS IN THE 50S AND 60S. THEN
SEVERE THREAT LOOKS TO EASE AS STRONGER UPPER WINDS MOVE NORTH OF
THE REGION ON WEDNESDAY AND THURSDAY. OVERNIGHT LOWS LOOK TO BE IN
THE 60S WITH HIGHS IN THE 80S SUNDAY AND MONDAY, NEAR 90 ON TUESDAY,
AND THE MID TO UPPER 90S ON WEDNESDAY AND THURSDAY. COULD BREAK 100
ON THURSDAY IN SOME AREA IF 850MB TEMPS VERIFY AROUND 30 TO 33C.

&&

.AVIATION...

CURRENT MCS WILL MOVE EAST BY 12Z WITH SOME IFR CONDITIONS THIS
MORNING THEN IMPROVING TO VFR IN THE AFTERNOON. SOME IFR CONDITIONS
MAY RETURN BY SATURDAY MORNING WITH MODELS SHOWING HIGH LOW LEVEL RH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  83  60  82  62 /  30  20  20  30
GCK  82  58  81  60 /  20  30  20  20
EHA  83  59  84  59 /  20  20  20  20
LBL  84  61  84  61 /  20  20  20  20
HYS  78  58  79  61 /  50  30  20  30
P28  83  64  85  66 /  50  20  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN34/34/06
Hazardous weather outlook, Jun 11, 4:15 AM CDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
415 AM CDT THU JUN 11 2009

KSZ030-031-043>046-061>066-074>081-084>090-120915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
415 AM CDT THU JUN 11 2009 /315 AM MDT THU JUN 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER COLORADO LATE THIS
AFTERNOON AND MOVE INTO SOUTHWEST KANSAS THIS EVENING AND
OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL,
DAMAGING WINDS, AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH MONDAY AS
MOIST UPSLOPE SURFACE FLOW AND INSTABILITY CONTINUE. THE BEST
CHANCE FOR SEVERE WEATHER WILL BE IN THE LATE AFTERNOON AND
EVENING PERIODS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

WRIGHT

In the hours before

Local storm report, Jun 12, 1:48 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
148 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     HAIL             13 N MEADE              37.47N 100.34W
06/12/2009  E1.75 INCH       GRAY               KS   TRAINED SPOTTER

            HAIL THE SIZE OF NICKELS COVERING HIGHWAY 23 TO A DEPTH
            OF 2 INCHES AT THE MEADE/GRAY COUNTY LINE. SOME GOLFBALL
            SIZED STONES MIXED IN.

&&

WRIGHT
Local storm report, Jun 12, 2:36 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
236 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             11 S NESS CITY          38.29N 99.91W
06/12/2009  E1.00 INCH       NESS               KS   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTED QUARTER SIZED HAIL COVERING
            HIGHWAY 283 FOR A THREE-QUARTERS OF A MILE STRETCH.

&&

WRIGHT
Local storm report, Jun 12, 2:55 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
255 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     HAIL             6 NW BURDETT            38.25N 99.60W
06/12/2009  E1.00 INCH       NESS               KS   LAW ENFORCEMENT

&&

WRIGHT
Local storm report, Jun 12, 2:57 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
257 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     HAIL             4 S MINNEOLA            37.38N 100.01W
06/12/2009  E1.75 INCH       CLARK              KS   TRAINED SPOTTER

            GOLFBALL HAIL IS COVERING THE GROUND.

&&

26
Local storm report, Jun 12, 3:23 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
323 AM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     HAIL             DODGE CITY              37.76N 100.01W
06/12/2009  E0.75 INCH       FORD               KS   PUBLIC

0315 AM     HAIL             11 S GREENSBURG         37.45N 99.29W
06/12/2009  E0.75 INCH       KIOWA              KS   PUBLIC

&&

26
Special weather statement, Jun 12, 3:23 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
323 AM CDT FRI JUN 12 2009

KSZ080-081-090-120915-
BARBER-KIOWA-PRATT-
323 AM CDT FRI JUN 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA...NORTHWESTERN
BARBER AND WESTERN PRATT COUNTIES...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF BELVIDERE...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3778 9884 3742 9861 3742 9923 3753 9933
TIME...MOT...LOC 0823Z 254DEG 26KT 3747 9918

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:18 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton72 min
Jun 11, 10:26 PM CDTTornado WarningDDCHamilton, Stanton49 min
Jun 11, 11:13 PM CDTTornado WarningDDCGrant, Hamilton, Kearny, Stanton47 min
Jun 11, 11:50 PM CDTTornado WarningDDCFinney, Grant, Haskell, Kearny40 min
Jun 12, 12:07 AM CDTSevere Thunderstorm WarningDDCHamilton, Kearny38 min
Jun 12, 12:26 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward64 min
Jun 12, 12:35 AM CDTSevere Thunderstorm WarningDDCFinney, Kearny40 min
Jun 12, 1:15 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Kearny45 min
Jun 12, 1:17 AM CDTTornado WarningDDCClark, Gray, Meade29 min
Jun 12, 1:29 AM CDTSevere Thunderstorm WarningDDCGrant, Kearny46 min
Jun 12, 1:39 AM CDTSevere Thunderstorm WarningDDCClark51 min
Jun 12, 1:59 AM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman46 min
Jun 12, 2:16 AM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward44 min
Jun 12, 2:20 AM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee55 min
Jun 12, 2:28 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa62 min
Jun 12, 2:43 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman47 min
Jun 12, 2:56 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward64 min
Jun 12, 3:13 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee62 min
Jun 12, 3:23 AM CDTSpecial Weather StatementDDCPratt52 min
Jun 12, 3:28 AM CDTSevere Thunderstorm WarningDDCFord, Kiowa62 min
Jun 12, 3:53 AM CDTSevere Thunderstorm WarningDDCClark, Ford52 min
Jun 12, 4:23 AM CDTSevere Thunderstorm WarningDDCComanche, Kiowa52 min
Jun 12, 4:45 AM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade45 min
Jun 12, 5:15 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt45 min
Jun 12, 5:56 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.